# SDR AALA20180419013

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 64,913 hours, 8,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 47878
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK, FOUND EMERGENCY LIGHT NOT WORKING,  L4 AND LEFT WALL FROM 31 TO 39.   MAINTENANCE REPLACED THE POWER SUPPLY M33407 IAW AMM 33-51-06 AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 33-51-00.
